# SDR 2012FA0000678

- Difficulty date: October 8, 2012
- Submitted: October 8, 2012
- Operation: General aviation
- Aircraft: N843QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600790
- Aircraft time: 2,631 hours, 2,124 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: 651126626
- Condition: Lack Of Lube
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ATTEMPTING TO OPEN EMERGENCY EXIT FOR INSPECTION,  FOUND HATCH TO BE STUCK IN POSITION. VERIFIED LATCH IS OPERATING, WHICH IT WAS.  DOOR EVENTUALLY WAS FORCED OPEN USING 2 MEN PUSHING ON THE DOOR FROM THE OUTSIDE OF THE ACFT.  INSPECTED EMERGENCY EXIT, DOOR SEAL, FRAME AND LATCH WITH NO DAMAGE FOUND. THE DOOR WAS FOUND TO BE STUCK IN PLACE DUE TO BEING PREVIOUSLY SEALED WITH LITTLE OR NO RELEASE AGENT APPLIED.  APPLIED RELEASE AGENT AND OPERATIONALLY CHECKED DOOR TO BE IN WORKING ORDER.
